# SDR FDEA200905161683

- Difficulty date: May 16, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50212
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS LIGHT SURFACE CORROSION SEVERAL PLACES AT STA 1180, WL 208.10, RBL 45.50.   REMOVED AND REPLACED IAW DWG 144N5021 AND SRM 51-40-02 REV. 96. PART MARKED ON NEW SEAT TRACK AS 144N5021-2 IAW GMM 7-0-1001.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
